# SDR FDEA201004081101

- Difficulty date: April 8, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: ARB116421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL SUPPORT IS CRACKED AT WING STA XORS 770.  REMOVED FORMER IAW SRM 51-33-01, VOL II.  FABRICATED NEW -21 FORMER IAW DAC DWG ARB 1164, REV "M".  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED -21 FORMER IAW SRM 51-33-01, VOL II AND DAC DWG ARB 1164, REV "M".  PART MARKED IAW GMM 7-1-1001.
